# SDR BAQA094573

- Difficulty date: May 13, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 2,448 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 42000332430
- Part serial: 202
- Condition: Failed
- Location: Ahru
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FAILED OUT OF BOX, BLOWS CIRCUIT BREAKER. REPLACED WITH SERVICABLE UNIT.  05/19/2004
